# SDR 96ZZZM313

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: 41800044
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLT NR 535, ATL-ATL, AIR RETURN, DURING THE CLIMB THE CAPTAIN NOTICED NR 2 ENGINE OIL PRESSURE AT 100 PSI.  THE AIRCRAFT LANDED UNDER THE MAXIMUM LANDING WEIGHT.  MAINTENANCE FOUND A BAD CANNON PLUG.  REMOVED AND REPLACED THE CANNON PLUG, OPS CHECKED GOOD IAW MM 79-31.  (M)
